Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Toddler diagnosed with hirschsprungs disease, suffering from frequent bowel movements with pain. Safe to mix Tyelonol and Advil?

my 11 month old son just had a laparoscopic assited pull through procedure for hirschsprungs disease on Jan 29/13. We were discharged from the hospital on Feb2/13. We are now at home and he has been frequent bowel movements. He seems to be in pain, very irritable. We have been told to continue giving him tylenol every 4 hours. This has not seemed to help. Is it safe to mix tylenol and advil? If so how do we do this?
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pediatrician, Neonatology 's  Response
Advil is a gastric irritant.The child has undergone a major surgery which is a stressful situation and by itself can cause gastritis.Better to consult the doctors and decide why he has pain.Tylenol is safe for use in this get back o the doctors if the child is in severe pain.
Good luck
God bless
Answered: Fri, 8 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor